Accessibility navigation


Thirty years of international business scholarship in Canada

Rugman, A. (2008) Thirty years of international business scholarship in Canada. Canadian Journal of Administrative Sciences, 25 (4). pp. 271-278. ISSN 1936-4490

Full text not archived in this repository.

To link to this article DOI: 10.1002/cjas.85


Item Type:Article
Refereed:Yes
Divisions:Henley Business School > International Business and Strategy
ID Code:20282
Additional Information:
Publisher:Wiley

Centaur Editors: Update this record

Page navigation